# SDR DALA2025103107985

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR PLATE STR 23 R FROM FR69 TO FR70 AT AFT GALLEY AREA.   REPLACED SHEAR PLATE LOC STR 23 R FROM FR69 TO FR70 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (1280779)
